Displaying similar documents to “A fully nonlinear version of the Yamabe problem on manifolds with boundary”

An existence theorem for the Yamabe problem on manifolds with boundary

Simon Brendle, Szu-Yu Sophie Chen (2014)

Journal of the European Mathematical Society

Similarity:

Let ( M , g ) be a compact Riemannian manifold with boundary. We consider the problem (first studied by Escobar in 1992) of finding a conformal metric with constant scalar curvature in the interior and zero mean curvature on the boundary. Using a local test function construction, we are able to settle most cases left open by Escobar’s work. Moreover, we reduce the remaining cases to the positive mass theorem.

Boundary value problems for nonlinear perturbations of some ϕ-Laplacians

J. Mawhin (2007)

Banach Center Publications

Similarity:

This paper surveys a number of recent results obtained by C. Bereanu and the author in existence results for second order differential equations of the form (ϕ(u'))' = f(t,u,u') submitted to various boundary conditions. In the equation, ϕ: ℝ → ≤ ]-a,a[ is a homeomorphism such that ϕ(0) = 0. An important motivation is the case of the curvature operator, where ϕ(s) = s/√(1+s²). The problems are reduced to fixed point problems in suitable function space,...

Erratum to “Curvature of hyperkähler quotients”

Roger Bielawski (2009)

Open Mathematics

Similarity:

The original version of the article was published in Central European Journal of Mathematics, 2008, 6(2), 191–203, DOI: 10.2478/s11533-008-0026-8. Unfortunately, the original version of this article contains a mistake, which we correct here.

Identification problem for nonlinear beam -- extension for different types of boundary conditions

Radová, Jana, Machalová, Jitka

Similarity:

Identification problem is a framework of mathematical problems dealing with the search for optimal values of the unknown coefficients of the considered model. Using experimentally measured data, the aim of this work is to determine the coefficients of the given differential equation. This paper deals with the extension of the continuous dependence results for the Gao beam identification problem with different types of boundary conditions by using appropriate analytical inequalities...